Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
-TheBongmaster-

muscle and weight loss on accutane.....NEED HELP

Recommended Posts

ok ive been on accutane for 57 days now my skin is almost completely clear..BUT ive been losing alot of weight and have lost alot of my strength..my arms and chest have shrunk down to like 3x the size they were before i started..whats going on?..i wanna start working out again but i just feel like i dont have the strength to anymore and im afraid that ill tear something because my backs been hurting like hell lately...so what should i do?,start working out again?..or just wait till the end of my course..im on it for 6 months at 70mg,so ill be off in april or may. ... any help appreciated...

Share this post


Link to post
Share on other sites

Even if you don't work out until April, you'll gain back your muscle a lot faster than you put it on...but yeah, that's a long time to weight. Might be a good Q for your Doc. at your next checkup/blood test?

Share this post


Link to post
Share on other sites

Wierd, i gained 20 pounds scince i was on accutane, but that could be because im on high fatty foods, they help acctuane work faster, My acne is getting dramaticly better in only a month. But the sore back it because accutane causes joint and back pain as a side effect. If you stopped working out, it would also cause you to lose alot of muscle, muscle goes bye bye pretty quick if you dont exersize or work out once in awhile

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×